# SDR SWIA201642271

- Difficulty date: June 3, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 31,474 hours, 27,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE, FS 484.0 OUTSIDE INTERCOSTAL ANGLE HAS CRACK AT HI-LIGHT LOCATION.  REPAIRED DAMAGE TO RT SIDE FS 484.00 OUTSIDE INTERCOSTAL IAW STS EA.
